# SDR DL72S001208

- Difficulty date: June 26, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N418DA
- Make and model: Boeing 727232
- Aircraft serial: 21271
- Aircraft time: 69,648 hours, 53,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP. (ALL), FOUND BATTERYS DRAINED.   REPLACED EMERGENCY EXIT BATTERY PACKS. AND BATTERIES.
